# SDR AALA20140822003

- Difficulty date: August 22, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N569AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49351
- Aircraft time: 84,089 hours, 38,084 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK23453
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOORSTOP CRACKED THIRD DOWN ON AFT END OF DOOR.  REPLACED DOORSTOP IAW AARD 51-00-05-1.
